# SDR AUS20030348

- Difficulty date: March 19, 2003
- Submitted: May 6, 2003
- Operation: General aviation
- Make and model: Cessna 152
- Engine: Lyc O235L2C
- Propeller: Mcauly 1A103TCM
- System (JASC): 7120 · Engine Mount Section
- Part: Bracket
- Part number: 04135731
- Condition: Loose
- Location: Engine Mount
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LOWER LH ENGINE MOUNT BRACKET RIVETS SHEARED. SUSPECT CAUSED BY UNREPORTED HEAVY LANDING.
